# SDR YENA2021081300514

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,851 hours, 25,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007006
- Part serial: 2013020014
- Condition: Failed
- Location: Left
- Part time: 10,525 hours, 7,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1351, ACK-BOS. PACK 1 FAIL (SMELL OF SMOKE BEFOR IT FAILED)  ( AIR CONDITIONING PACKS - SINGLE ) ; R&R #1 ACM IAW AMM 21-51-05. OPS CHECK GOOD AT THIS TIME. MX-4 UPDATED AND PLACARD REMOVED.
